# SDR CA150929012

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,461 hours
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 2027002100
- Condition: Frayed
- Location: Rudder Pedal
- Part time: 109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON 200HR AIRCRAFT INSPECTION THE PILOTS RUDDER PEDAL ADJUSTMENT CABLE WAS FOUND HEAVILY FRAYED. BREAKING OF THE CABLE WOULD STOP ANY FURTHER RUDDER PEDAL ADJUSTMENT UNTIL REPLACEMENT WAS CARRIED OUT. NEW CABLE INSTALLED AND FUNCTION CHECKED.
